Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
76 Posts
Discussion Starter · #1 ·
Okay, the last time that I had this happen was after I started taking Prozac that was supposed to help my IBS. I stopped taking it because I couldn't stand the awful dry mouth metallic taste it was causing and the insomnia.So, now it's back, but I'm not taking any medication other than Bentyl and Imodium. The only thing I can think of is ever since I started my new job at the end of February, I started taking either Bentyl daily, whereas before I was only taking it once or twice a week.Has this happen to anyone and does the Metallic Dry Mouth thing the result of Bentyl/Imodium or something else? I'm not taking any other medications and I have not changed my diet.It's going on about 3 or 4 weeks now and I am getting really tired of brushing my tongue every five minutes.
Thanks for your help!-Nicole
 

·
Registered
Joined
·
1,439 Posts
The Imodium can give you a metal-like taste, and I noticed with my Librax I get that way sometimes. The Librax is an antispasmodic. Just a suggestion, but you could also try a 2-week dose of Prilosec, it's OTC and see if that taste goes away. Like McKrabbins said, maybe acid reflux?Anyone else have any suggestions for Nicole?Sorry I couldn't be more help!
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top